Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Classifying ℵ₀-Categorical Theories II: The Existence of Finitely Axiomatizable Proper Class II Theories

George Weaver and David Lippel
Studia Logica: An International Journal for Symbolic Logic
Vol. 60, No. 2 (Mar., 1998), pp. 275-297
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015966
Page Count: 23
  • Download ($43.95)
  • Cite this Item
Classifying ℵ₀-Categorical Theories II: The Existence of Finitely Axiomatizable Proper Class II Theories
Preview not available

Abstract

Clark and Krauss [1977] presents a classification of complete, satisfiable and ℵ₀-categorical theories in first order languages with finite non-logical vocabularies. In 1988 the first author modified this classification and raised three questions about the distribution of finitely axiomatizable theories. This paper answers two of those questions.

Page Thumbnails

  • Thumbnail: Page 
[275]
    [275]
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283
  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297